Forum Replies Created
Actually, I have read somewhere that Duiretic blood pressure tablets can be bad for gout or even cause gout. But finding solid proof is hard.
I have been on Duiretic tablets for some 28 yrs and have had gout for last 21 yrs.
I heard that juices and fizzy drinks contain higgh level of fructose (sweetners). So drinking fruit juices could be false hope.
Oh yes, I have had it front of knee and back; left knee and then right one.
Believe me it is so painful you can scream for your country.
What makes it worse is that the muscles in your leg stop working so you lose all movement on that side. Using the toilet is the worse!!! Don’t ask.
I wouldn’t wish it on an enemy.
btw I am going to see the GP as soon as I can get an appointment. Out of 7-8 doctors they only have 3 working, so appointments are hard to get.
Thats what I am saying there are no studies to say ‘lets give these gout patients Vit D over a year perios and see if gout is cured’.
The only studies I have seen online were related to other things but it was noticed that all patients had VitD deficiecy.
The other problem prevelant in teh west is leaky gut – is that proven or still a theory? Could uric acid be getting into blood stream through leaky gut?
I have read so much about the causal link between gout and Vit D deficiency yet no one has done a study to see if Vit D deficiency is responsible for Gout.
Just for info, I a male born in an asian country, moved to UK when I was 10yrs, got gout when 39yrs. I have been back to my homeland a few times and asked around if any young or middle age people have had gout. Unfortunately, I could not find any such example (only end of life people had had gout). Bearing that in mind we have around 150 people from that area or their children here where I live. Of those 150 people around 10 have gout (young or middle aged).
Surprising that the people back home do not get gout yet poeople of same stock/race here in the UK are getting gout.
Thats why I am convinced that there may be a link to Vit D deficiency (that we are missing on the sunshine and hence Vit D deficiency).
I thinnk I have come to a point where allonpurinlol is the way forward. But thats if I can get a gap in the attacks!
I have been with 2/yr attacks for some 15 yrs. So why suddenly the dramatic change and escalation in attacks. I am convinced Vit D is reponsible in some way.
Orininally one of my doctors told me to take alloprunlol but when I saw a senior dr at the surgery he advised me against it because of side effects. His advice was diet control. And I guess I have done well in last 15 yrs with only 2 attacks per yr.
They did not say how bad the VitD deficieny was but they gave me a ‘big’ shot of D2 for 4 weeks and then asked me to take off-the-shelf D3 supplements.